# SDR C2XA09IA178

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 24,058 hours, 22,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2115 - DURING POST FLIGHT INSPECTION THE LEFT FORWARD WING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
